How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52040
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I just ask you about my husband having swollen feet and you

Customer Question

I just ask you about my husband having swollen feet and you suggested medications can cause it. I completely forgot about tamsulosin that he takes for control of his urine. Could this be the culprit? He's willing to quit taking it if that could be a possibility. He does have problems with holding urine and had a sense of urgency even with this med.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 5 months ago.
No it is not the tamsulosindoes he take anything else?I'm sure he has bad veins at his age